# SDR DHL2004782005

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING PANEL OUTBOARD NR 1 SPOILER SEAL SUPPRESSOR CRACKED.  STOP DRILLED CRACK AND INSTALLED REPAIR IAW B-727 SRM 51-10-1 & 51-40-6.
